|How to manage facial wasting?
Feb 10, 2001
Over the last several months my face has collapsed and become sunken. In a matter of months I have visually aged 15 years. The rest of my body is fine and has not changed. I am 6'3" at 198 lbs. I am HIV pos for 20 years, T-cell count aprox 350-450 and viral load about 3000 and on HAART. The only other sign of lipodystrophy that I am exhibiting is enlarged veins in my inner thigh. Is it possible to reverse this face-specific wasting? My self-confidence is destroyed by this development
Response from Dr. Dieterich
Dear Facial Wasting,
This can be associated with HIV medication, you don't mention if you are taking any now. Changing meds or taking a holiday can certainly stop the progression. It occassionally gets better then, but not usually. There are many surgical ways to correct it and if you look at the many answered questions here you may be able to find one that suits you. Good luck! DTD
plastic surgery in canada
Vitamin E toxicity?
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Painful Urination After Sucking Penis Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Inverted Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.